MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CORAIL AMT SZ8 125 STD COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US CORAIL AMT SZ8 125 STD COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Model Number L971208
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised due to pain.Doi: (b)(6) 2021 - dor: (b)(6) 2021 (left hip).
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot:for allegations of pain a device manufacturing (mre) review will not be performed even when product/lot information is known.Per wi-3430, review of the device history record is unlikely to add value to the complaint investigation regarding an allegation of pain.

Brand Name
CORAIL AMT SZ8 125 STD COL
Common Device Name
CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12294885
Report Number1818910-2021-17402
Device Sequence Number14669626
Product Code LZO
UDI-Device Identifier10603295455387
UDI-Public10603295455387
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K190344
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberL971208
Device Catalogue NumberL971208
Device Lot Number9391237
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/19/2021
Supplement Date Received by Manufacturer08/25/2021
Initial Report FDA Received Date08/09/2021
Supplement Report FDA Received Date08/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORAIL AMT SZ8 125 STD COL; DELTA CER HEAD 12/14 32MM +1; CORAIL AMT SZ8 125 STD COL; DELTA CER HEAD 12/14 32MM +1
Outcome Attributed to Adverse Event Required Intervention;